# SDR SWIA972602

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 7,038 hours, 10,391 cycles
- Engine: Pwa PW118A
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Condition: Failed
- Location: Electrical Pwr
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST NR 1 INVERTER ON CLIMBOUT, 115 VAC.  REMOVED AND REPLACED 115 VAC SENSE RELAY K0005.  OPS CHECK GOOD.
